Answer
bookgeek552
Accepted Solution
Hair thinning out rapidly

Hi all! I'm stressing out over the fact that my once supremely thick hair has been growing in thin and falling out at a rapid rate for the last 4 months. I think it may have something to do with stopping my birth control. Any way, I was hoping I could find something that will help thicken my hair as it comes in. I also have oily hair and seborrheic dermatitis which complicates what I can put into my hair, and it can't have sulfates. Hope someone can provide some insight to my complicated situation... thanks all!!!! :smileyhappy: 

Advanced
You must be signed in to add attachments
This is an excerpt of the original post.View the full conversation
dianabt
Answered

Hi bookgeek552, 

 

I'm sorry to hear that! With the dermatitis you experience I strongly recommend that you visit your doctor and get yourself checked out. Usually hair loss can be related to stress, hormonal changes, or even health issues like a thyroid problem which is very common. 

 

Before you add any items to the mix that may be harmful you should get it checked out and make sure you are okay with everything and try adding a vitamin B supplement to your diet that can help with both hair and nails.

Best of luck to you!

Luv&Lipgloss, Diana
Question Stats
  • 3 answers
  • 178 views
  • 5 hearts
  • 4 in conversation
    • bookgeek552
    • dianabt
    • lylysa
    • MoreGun89